Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2012, Vol. 21 Issue (12): 120503    DOI: 10.1088/1674-1056/21/12/120503
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Stability analysis of nonlinear Roesser-type two-dimensional systems via homogenous polynomial technique
Zhang Tie-Yan, Zhao Yan, Xie Xiang-Peng
Department of Electrical Engineering, Shenyang Institute of Engineering, Shenyang 110136, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: